retake after vomiting?
Mar 19, 2009
Can I retake excedrin migraine after throwing up 15 minutes later? thank you
Response from Dr. Young
Hello and thanks for your post.
Usually, short of actually seeing the pill in the vomit, there's no need to retake the medication. This is because medications usually pass very quickly through the stomach and into the intestines (where they are less likely to come up with the vomit).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- Accuracy Of 5 Weeks Hiv Test Using 4th Generation Duo
- Has Anyone Got Hiv Through Deep Kissing And Genital Rubbing
- Hiv Antibody Negative After 1 Year
- How Long Does Hiv Survive In A Sealed Container?
- How Risky Is Pre-cum Contact With The Urethra?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.